Alert archive / Montana / Winter Storm Warnings in 2006

Winter Storm Warning 7, NWS Missoula, MT

February 3, 20067 counties in Montana; Clearwater County, Idaho County, Idaho

NWS Missoula, MT issued this winter storm warning at Feb 3, 2006, 2:38 PM MST for 7 counties in Montana; Clearwater County, Idaho County, Idaho. It took effect at Feb 4, 2006, 5:00 AM MST. It was in force for 22 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Feb 3, 2006, 2:38 PM MST (21:38 UTC)
In effect from
Feb 4, 2006, 5:00 AM MST
Expired
Feb 5, 2006, 3:14 AM MST
In force
22 hr
Issued by
NWS Missoula, MT

Counties Clearwater County, ID, Idaho County, ID, Flathead County, MT, Granite County, MT, Lake County, MT, Mineral County, MT, Missoula County, MT, Ravalli County, MT, Sanders County, MT

The radar

The Missoula radar (KMSX), 43 km from the middle of the area, began a volume at 21:41 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Spokane, WA (KOTX), launched 12:00Z, 9.6 hours before the alert went out and 161 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Spokane, WA at 12:00Z on 2006-02-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Spokane, WA at 12:00Z on 2006-02-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 183 square meters per square second.1939587897117136156Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
980 m above ground
0-6 km bulk shear
102 kt
0-1 km storm-relative helicity
183 m²/s²
0-3 km storm-relative helicity
185 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS45 KMSO 032138
WSWMSO

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE MISSOULA MT
238 PM MST FRI FEB 3 2006

IDZ005-006-MTZ004-006-041100-
/O.UPG.KMSO.WS.A.0008.060204T1200Z-060205T1200Z/
/O.NEW.KMSO.WS.W.0007.060204T1200Z-060205T1200Z/
NORTHERN CLEARWATER MOUNTAINS-SOUTHERN CLEARWATER MOUNTAINS-
LOWER CLARK FORK REGION-BITTERROOT/SAPPHIRE MOUNTAINS-
138 PM PST FRI FEB 3 2006 /238 PM MST FRI FEB 3 2006/

...WINTER STORM WARNING IN EFFECT FROM 5 AM MST /4 AM PST/
SATURDAY TO 5 AM MST /4 AM PST/ SUNDAY ABOVE 4000 FEET...

THE NATIONAL WEATHER SERVICE IN MISSOULA HAS ISSUED A WINTER
STORM WARNING ABOVE 4000 FEET...WHICH IS IN EFFECT FROM 5 AM MST
/4 AM PST/ SATURDAY TO 5 AM MST /4 AM PST/ SUNDAY. THE WINTER
STORM WATCH IS NO LONGER IN EFFECT. 

TOTAL SNOW ACCUMULATIONS OF 6 TO 10 INCHES ABOVE 4000 FEET ARE
EXPECTED WITH THIS SYSTEM. SOUTHWEST WINDS OF 15 TO 25 MPH WITH
GUSTS UP TO 35 MPH WILL BE COMMON IN THE HIGHER TERRAIN. THE
COMBINATION OF GUSTY WINDS AND HEAVY SNOW WILL RESULT IN REDUCED
VISIBILITIES IN BLOWING AND DRIFTING SNOW...ESPECIALLY OVER
MOUNTAIN PASSES.

A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW AND WIND
ARE EXPECTED OR OCCURRING. THIS WILL MAKE TRAVEL VERY HAZARDOUS.

$$

MTZ002-041100-
/O.UPG.KMSO.WS.A.0008.060204T1800Z-060205T1200Z/
/O.NEW.KMSO.WS.W.0007.060204T1200Z-060205T1200Z/
WEST GLACIER REGION-
238 PM MST FRI FEB 3 2006

...WINTER STORM WARNING IN EFFECT FROM 5 AM SATURDAY TO 5 AM MST
SUNDAY ABOVE 4000 FEET...

THE NATIONAL WEATHER SERVICE IN MISSOULA HAS ISSUED A WINTER
STORM WARNING ABOVE 4000 FEET...WHICH IS IN EFFECT FROM 5 AM
SATURDAY TO 5 AM MST SUNDAY. THE WINTER STORM WATCH IS NO LONGER
IN EFFECT. 

TOTAL SNOW ACCUMULATIONS OF 6 TO 10 INCHES ABOVE 4000 FEET ARE
EXPECTED WITH THIS SYSTEM. SOUTHWEST WINDS OF 15 TO 25 MPH WITH
GUSTS UP TO 35 MPH WILL BE COMMON IN THE HIGHER TERRAIN. THE
COMBINATION OF GUSTY WINDS AND HEAVY SNOW WILL RESULT IN REDUCED
VISIBILITIES FROM BLOWING AND DRIFTING SNOW.

A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW AND WIND ARE
EXPECTED OR OCCURRING. THIS WILL MAKE TRAVEL VERY HAZARDOUS.

$$

MTZ001-041100-
/O.UPG.KMSO.WS.A.0008.060204T1200Z-060205T1200Z/
/O.NEW.KMSO.SN.Y.0008.060204T1200Z-060205T1200Z/
KOOTENAI/CABINET REGION-
238 PM MST FRI FEB 3 2006

...SNOW ADVISORY IN EFFECT FROM 5 AM SATURDAY TO 5 AM MST SUNDAY
ABOVE 4000 FEET...

THE NATIONAL WEATHER SERVICE IN MISSOULA HAS ISSUED A SNOW
ADVISORY ABOVE 4000 FEET...WHICH IS IN EFFECT FROM 5 AM SATURDAY
TO 5 AM MST SUNDAY. THE WINTER STORM WATCH IS NO LONGER IN
EFFECT. 

TOTAL SNOW ACCUMULATIONS OF 3 TO 6 INCHES ABOVE 4000 FEET ARE
EXPECTED WITH THIS SYSTEM. LOCAL ACCUMULATIONS TO 8 INCHES ARE
LIKELY HIGHER TERRAIN. MORE EXPOSED LOCATIONS AND WEST-EAST
ORIENTED CORRIDORS WILL EXPERIENCE LOCAL BLOWING AND DRIFTING SNOW
AS BREEZY SOUTHWEST WINDS GET MIXED DOWN WITH THE SNOW.

A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY
TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND
LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING.

$$

MTZ043-041100-
/O.NEW.KMSO.SN.Y.0008.060205T0000Z-060205T1200Z/
POTOMAC/SEELEY LAKE REGION-
238 PM MST FRI FEB 3 2006

...SNOW ADVISORY IN EFFECT FROM 5 PM SATURDAY TO 5 AM MST
SUNDAY...

THE NATIONAL WEATHER SERVICE IN MISSOULA HAS ISSUED A SNOW
ADVISORY...WHICH IS IN EFFECT FROM 5 PM SATURDAY TO 5 AM MST
SUNDAY. 

TOTAL SNOW ACCUMULATIONS OF 3 TO 6 INCHES ARE EXPECTED WITH THIS
SYSTEM. MORE EXPOSED LOCATIONS AND WEST-EAST ORIENTED CORRIDORS
WILL EXPERIENCE LOCAL BLOWING AND DRIFTING SNOW AS BREEZY SOUTHWEST
WINDS GET MIXED DOWN WITH THE SNOW.

A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY
TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND
LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING.

$$
4 follow-up statements
000 
WWUS45 KMSO 041011
WSWMSO

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE MISSOULA MT
311 AM MST SAT FEB 4 2006

IDZ005-006-MTZ002-004-006-042215-
/O.CON.KMSO.WS.W.0007.060204T1200Z-060205T1200Z/
NORTHERN CLEARWATER MOUNTAINS-SOUTHERN CLEARWATER MOUNTAINS-
WEST GLACIER REGION-LOWER CLARK FORK REGION-
BITTERROOT/SAPPHIRE MOUNTAINS-
211 AM PST SAT FEB 4 2006 /311 AM MST SAT FEB 4 2006/

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 5 AM MST /4 AM
PST/ SUNDAY ABOVE 4000 FEET...

TOTAL SNOW ACCUMULATIONS OF 6 TO 10 INCHES ABOVE 4000 FEET ARE
EXPECTED WITH THIS SYSTEM. SOUTHWEST WINDS OF 15 TO 25 MPH WITH
GUSTS UP TO 35 MPH WILL BE COMMON IN THE HIGHER TERRAIN. THE
COMBINATION OF GUSTY WINDS AND HEAVY SNOW WILL RESULT IN REDUCED
VISIBILITIES IN BLOWING AND DRIFTING SNOW...ESPECIALLY OVER
MOUNTAIN PASSES.

$$

MTZ043-042215-
/O.CON.KMSO.SN.Y.0008.060205T0000Z-060205T1200Z/
POTOMAC/SEELEY LAKE REGION-
311 AM MST SAT FEB 4 2006

...SNOW ADVISORY REMAINS IN EFFECT FROM 5 PM THIS AFTERNOON TO
5 AM MST SUNDAY...

TOTAL SNOW ACCUMULATIONS OF 3 TO 6 INCHES ARE EXPECTED WITH THIS
SYSTEM. MORE EXPOSED LOCATIONS AND WEST-EAST ORIENTED CORRIDORS
WILL EXPERIENCE LOCAL BLOWING AND DRIFTING SNOW AS BREEZY
SOUTHWEST WINDS GET MIXED DOWN WITH THE SNOW.

$$

MTZ001-042215-
/O.CON.KMSO.SN.Y.0008.060204T1200Z-060205T1200Z/
KOOTENAI/CABINET REGION-
311 AM MST SAT FEB 4 2006

...SNOW ADVISORY REMAINS IN EFFECT UNTIL 5 AM MST SUNDAY ABOVE
4000 FEET...

TOTAL SNOW ACCUMULATIONS OF 3 TO 6 INCHES ABOVE 4000 FEET ARE
EXPECTED WITH THIS SYSTEM. LOCAL ACCUMULATIONS TO 8 INCHES ARE
LIKELY HIGHER TERRAIN. MORE EXPOSED LOCATIONS AND WEST-EAST
ORIENTED CORRIDORS WILL EXPERIENCE LOCAL BLOWING AND DRIFTING SNOW
AS BREEZY SOUTHWEST WINDS GET MIXED DOWN WITH THE SNOW.

$$
000 
WWUS45 KMSO 042117
WSWMSO

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE MISSOULA MT
217 PM MST SAT FEB 4 2006

IDZ005-006-MTZ002-004-006-050400-
/O.CON.KMSO.WS.W.0007.000000T0000Z-060205T1200Z/
NORTHERN CLEARWATER MOUNTAINS-SOUTHERN CLEARWATER MOUNTAINS-
WEST GLACIER REGION-LOWER CLARK FORK REGION-
BITTERROOT/SAPPHIRE MOUNTAINS-
117 PM PST SAT FEB 4 2006 /217 PM MST SAT FEB 4 2006/

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 5 AM MST /4 AM
PST/ SUNDAY ABOVE 4000 FEET...

TOTAL SNOW ACCUMULATIONS OF 6 TO 10 INCHES ABOVE 4000 FEET ARE
EXPECTED BY LATE TONIGHT. WEST TO SOUTHWEST WINDS OF 15 TO 25 MPH
WITH GUSTS UP TO 35 MPH WILL BE COMMON IN THE HIGHER TERRAIN. THE
COMBINATION OF GUSTY WINDS AND HEAVY SNOW WILL RESULT IN REDUCED
VISIBILITIES IN BLOWING AND DRIFTING SNOW...ESPECIALLY OVER
MOUNTAIN PASSES.

$$

MTZ043-050400-
/O.CON.KMSO.SN.Y.0008.060205T0000Z-060205T1200Z/
POTOMAC/SEELEY LAKE REGION-
217 PM MST SAT FEB 4 2006

...SNOW ADVISORY REMAINS IN EFFECT FROM 5 PM THIS AFTERNOON TO
5 AM MST SUNDAY...

TOTAL SNOW ACCUMULATIONS OF 3 TO 6 INCHES ARE EXPECTED OVERNIGHT. MORE
EXPOSED LOCATIONS AND WEST-EAST ORIENTED CORRIDORS WILL EXPERIENCE
LOCAL BLOWING AND DRIFTING SNOW AS BREEZY WEST TO SOUTHWEST WINDS
GET MIXED DOWN WITH THE SNOW.

$$

MTZ001-050400-
/O.CON.KMSO.SN.Y.0008.000000T0000Z-060205T1200Z/
KOOTENAI/CABINET REGION-
217 PM MST SAT FEB 4 2006

...SNOW ADVISORY REMAINS IN EFFECT UNTIL 5 AM MST SUNDAY ABOVE
4000 FEET...

TOTAL SNOW ACCUMULATIONS OF 3 TO 6 INCHES ABOVE 4000 FEET ARE
EXPECTED THROUGH LATE TONIGHT. LOCAL ACCUMULATIONS TO 8 INCHES ARE
LIKELY HIGHER TERRAIN. MORE EXPOSED LOCATIONS AND WEST TO EAST
ORIENTED CORRIDORS WILL EXPERIENCE LOCAL BLOWING AND DRIFTING SNOW
AS BREEZY WEST TO SOUTHWEST WINDS GET MIXED DOWN WITH THE SNOW.

$$
000 
WWUS45 KMSO 050340
WSWMSO

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE MISSOULA MT
840 PM MST SAT FEB 4 2006

IDZ005-006-MTZ002-004-006-051200-
/O.CON.KMSO.WS.W.0007.000000T0000Z-060205T1200Z/
NORTHERN CLEARWATER MOUNTAINS-SOUTHERN CLEARWATER MOUNTAINS-
WEST GLACIER REGION-LOWER CLARK FORK REGION-
BITTERROOT/SAPPHIRE MOUNTAINS-
740 PM PST SAT FEB 4 2006 /840 PM MST SAT FEB 4 2006/

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 5 AM MST /4 AM
PST/ SUNDAY ABOVE 4000 FEET...

TOTAL SNOW ACCUMULATIONS OF 6 TO 10 INCHES ABOVE 4000 FEET ARE
EXPECTED BY LATE TONIGHT. WEST TO SOUTHWEST WINDS OF 15 TO 25 MPH
WITH GUSTS UP TO 35 MPH OR HIGHER WILL BE COMMON IN THE HIGHER
TERRAIN. THE COMBINATION OF GUSTY WINDS AND HEAVY SNOW WILL RESULT
IN REDUCED VISIBILITIES IN BLOWING AND DRIFTING SNOW...ESPECIALLY
OVER MOUNTAIN PASSES.

$$

MTZ043-051200-
/O.CON.KMSO.SN.Y.0008.000000T0000Z-060205T1200Z/
POTOMAC/SEELEY LAKE REGION-
840 PM MST SAT FEB 4 2006

...SNOW ADVISORY REMAINS IN EFFECT UNTIL 5 AM MST SUNDAY...

TOTAL SNOW ACCUMULATIONS OF 3 TO 6 INCHES ARE EXPECTED OVERNIGHT. MORE
EXPOSED LOCATIONS AND WEST-EAST ORIENTED CORRIDORS WILL EXPERIENCE
LOCAL BLOWING AND DRIFTING SNOW AS BREEZY WEST TO SOUTHWEST WINDS
MIX TO THE SURFACE WITH THE SNOW.

$$

MTZ001-051200-
/O.CON.KMSO.SN.Y.0008.000000T0000Z-060205T1200Z/
KOOTENAI/CABINET REGION-
840 PM MST SAT FEB 4 2006

...SNOW ADVISORY REMAINS IN EFFECT UNTIL 5 AM MST SUNDAY ABOVE
4000 FEET...

TOTAL SNOW ACCUMULATIONS OF 3 TO 6 INCHES ABOVE 4000 FEET ARE
EXPECTED THROUGH LATE TONIGHT. LOCAL ACCUMULATIONS TO 8 INCHES ARE
LIKELY HIGHER TERRAIN. MORE EXPOSED LOCATIONS AND WEST TO EAST
ORIENTED CORRIDORS WILL EXPERIENCE LOCAL BLOWING AND DRIFTING SNOW
AS BREEZY WEST TO SOUTHWEST WINDS MIX TO THE SURFACE WITH THE
SNOW.

$$
000 
WWUS45 KMSO 051014
WSWMSO

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE MISSOULA MT
314 AM MST SUN FEB 5 2006


IDZ005-006-MTZ002-004-006-051115-
/O.CAN.KMSO.WS.W.0007.000000T0000Z-060205T1200Z/
NORTHERN CLEARWATER MOUNTAINS-SOUTHERN CLEARWATER MOUNTAINS-
WEST GLACIER REGION-LOWER CLARK FORK REGION-
BITTERROOT/SAPPHIRE MOUNTAINS-
214 AM PST SUN FEB 5 2006 /314 AM MST SUN FEB 5 2006/

...WINTER STORM WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MISSOULA HAS CANCELLED THE WINTER
STORM WARNING. 

SCATTERED SNOW SHOWERS WILL SLOWLY DIMINISH TODAY.

$$

MTZ001-043-051115-
/O.CAN.KMSO.SN.Y.0008.000000T0000Z-060205T1200Z/
KOOTENAI/CABINET REGION-POTOMAC/SEELEY LAKE REGION-
314 AM MST SUN FEB 5 2006

...SNOW ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MISSOULA HAS CANCELLED THE SNOW
ADVISORY. 

SCATTERED SNOW SHOWERS WILL SLOWLY DIMINISH TODAY.

$$

What forecasters said that day

The local office's own words before this winter storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Missoula, MT wrote its last area forecast discussion before this winter storm warning went out at Feb 3, 2:31 PM MST, 7 minutes earlier.

Area forecast discussion, Feb 3, 2:31 PM MST, 7 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MISSOULA MT
231 PM MST FRI FEB 3 2006

.SHORT TERM...TONIGHT THROUGH SUNDAY NIGHT...A STRONG PACIFIC STORM WILL
SLAM INTO THE REGION LATE TONIGHT THROUGH SATURDAY NIGHT. THIS
SYSTEM IS PACKING A STRONG LOW LEVEL WIND FIELD AND WILL SUPPORT
LOCALLY HIGH WINDS CAMAS PRAIRIE LATER TONIGHT. A COLD FRONT IS
EXPECTED TO SHIFT ACROSS NORTH CENTRAL IDAHO SATURDAY MORNING AND
TO THE CONTINENTAL DIVIDE BY EARLY AFTERNOON. THE AIR MASS WILL
BECOME INCREASINGLY UNSTABLE INTO SATURDAY NIGHT...SUPPORTING
LOCALLY HEAVY SHOWERS...ESPECIALLY OVER HIGHER TERRAIN. NUMEROUS
HEADLINES IN EFFECT...SEE BELOW OR GTFWSWMSO/GTFNPWMSO FOR
DETAILS. GFS MODEL FOLLOWED BECAUSE OF BEST CONTINUITY. THE ETA
MODEL STRUGGLING WITH DETAILS OF SYSTEM DEVELOPMENT OFFSHORE THIS
AFTERNOON...SIGNIFICANTLY TOO WEAK WITH SURFACE LOW. A COLDER
NORTHWEST FLOW TAKES OVER LATE SATURDAY NIGHT AND SUNDAY. THIS
FLOW REGIME MAY SUPPORT MORE BANDED PRECIPITATION ACROSS WESTERN
MONTANA. HOWEVER...MOISTURE WILL BE ON THE DECREASE BY THAT
TIME FRAME.

.LONG TERM...MONDAY WILL KEEP SOME ISOLATED SHOWERS AROUND AS
LINGERING MOISTURE INSTABILITY INTERACT WITH APPROACHING UPPER
LEVEL NORTHERLY FLOW AND WEAK IMPULSES...MAINLY OVER WESTERN
MONTANA. A RIDGE OVER THE WEST COAST WILL BE THE DOMINATE FEATURE
THROUGH THE EXTENDED. THE EXACT LOCATION OF THIS RIDGE CONTINUES
TO BE THE BIGGEST DIFFERENCE/POINT OF CONTENTION IN THE EXTENDED
MODELS. THEY ARE BEGINNING TO COME MORE IN LINE WITH A WEST COAST
RIDGE. THIS SCENARIO WOULD MEAN LESS FOG DEVELOPMENT FOR NORTH
CENTRAL IDAHO AND WESTERN MONTANA AND MORE CLOUD COVER. CURRENT
FORECAST ALREADY HAD THIS TREND IN CHECK. THE BIGGEST CHANGE LOOKS
LATTER PART OF THE PERIOD AS THE MODELS ARE NOW TRENDING TOWARD
SOME KIND OF ARCTIC INTRUSION LATE THURSDAY AND FRIDAY. ECMWF IS
THE STRONGEST AND FASTEST WITH THIS FEATURE WHILE THE GFS IS LOWER
AND WEAKER. GIVEN UNCERTAINTY HAVE TRENDED TEMPERATURES
DOWN...MAINLY IN THE NORTH ON FRIDAY 3-5 DEGREES. WILL CONTINUE TO
MONITOR THIS SCENARIO AND ADJUST TIMING AND STRENGTH AS NECESSARY.

&&

.AVIATION...CEILINGS ARE EXPECTED TO LOWER THIS EVENING AND SOUTH
WINDS EXPECTED TO PICK UP AS A STRONG PACIFIC STORM MOVES ONSHORE.
VISIBILITIES ARE EXPECTED TO BE REDUCED UNDER SNOW AS THIS SYSTEM
MOVES INTO THE AREA TOMORROW. PLEASE SEE APPROPRIATE TAFS AND
TWEBS.

&&

.MSO WATCHES/WARNINGS/ADVISORIES...
MT...WINTER STORM WARNING FROM 5 AM SATURDAY TO 5 AM SUNDAY ABOVE
     4000 FEET FOR WEST GLACIER REGION...LOWER CLARK FORK REGION...
     BITTERROOT/SAPPHIRE MOUNTAINS.

     SNOW ADVISORY FROM 5 PM SATURDAY TO 5 AM SUNDAY FOR
     POTOMAC/SEELEY LAKE REGION.

     SNOW ADVISORY FROM 5 AM SATURDAY TO 5 AM SUNDAY ABOVE 4000 FEET
     FOR KOOTENAI/CABINET REGION.

ID...WINTER STORM WARNING FROM 5 AM SATURDAY TO 5 AM SUNDAY ABOVE
     4000 FEET FOR NORTHERN CLEARWATER MOUNTAINS...SOUTHERN
     CLEARWATER MOUNTAINS.

     HIGH WIND WARNING FROM 11 PM FRIDAY TO 5 PM SATURDAY FOR
     OROFINO/GRANGEVILLE REGION.

     WIND ADVISORY FROM 8 PM FRIDAY TO 8 PM SATURDAY FOR LOWER HELLS
     CANYON/SALMON RIVER REGION.

&&

SHORT TERM...BAUCK
LONG TERM...MEAD
AVIATION...STEGEMILLER
Hazardous weather outlook, Feb 3, 4:18 AM MST, 10 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MISSOULA MT
418 AM MST FRI FEB 3 2006

IDZ005-006-MTZ001-002-004-006-041200-
NORTHERN CLEARWATER MOUNTAINS-SOUTHERN CLEARWATER MOUNTAINS-
KOOTENAI/CABINET REGION-WEST GLACIER REGION-
LOWER CLARK FORK REGION-BITTERROOT/SAPPHIRE MOUNTAINS-
318 AM PST FRI FEB 3 2006 /418 AM MST FRI FEB 3 2006/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
IDAHO...NORTHWEST MONTANA AND WEST CENTRAL MONTANA.

.DAY ONE...TODAY AND TONIGHT

SCATTERED SNOW SHOWERS WILL GRADUALLY DECREASE TODAY AND TONIGHT.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

A WINTER STORM WATCH IS IN EFFECT FOR THE MOUNTAINS OF WESTERN
MONTANA AND NORTH CENTRAL IDAHO THROUGH SATURDAY NIGHT...PLEASE
SEE GTFWSWMSO FOR FURTHER DETAILS.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

IDZ007-008-041200-
OROFINO/GRANGEVILLE REGION-LOWER HELLS CANYON/SALMON RIVER REGION-
318 AM PST FRI FEB 3 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
IDAHO.

.DAY ONE...TODAY AND TONIGHT

A WIND ADVISORY IS IN EFFECT FOR THE CAMAS PRAIRIE AND SALMON
RIVER REGIONS FOR TONIGHT...PLEASE SEE GTFNPWMSO FOR FURTHER
DETAILS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THE WIND ADVISORY CONTINUES TO BE IN EFFECT FOR THE CAMAS PRAIRIE
AND SALMON RIVER REGIONS THROUGH SATURDAY...PLEASE SEE GTFNPWMSO
FOR FURTHER DETAILS.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

IDZ009-010-MTZ007-043-041200-
WESTERN LEMHI COUNTY-EASTERN LEMHI COUNTY-BUTTE/BLACKFOOT REGION-
POTOMAC/SEELEY LAKE REGION-
418 AM MST FRI FEB 3 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
IDAHO AND WEST CENTRAL MONTANA.

.DAY ONE...TODAY AND TONIGHT

SCATTERED SNOW SHOWERS WILL GRADUALLY DECREASE TODAY AND TONIGHT.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

A STRONGER WEATHER SYSTEM WILL MOVE ACROSS WESTERN MONTANA AND
NORTH CENTRAL IDAHO ON SATURDAY. THIS SYSTEM WILL BRING WIDESPREAD
SNOW TO THE MOUNTAINS WITH LIGHT TO MODERATE SNOW ACCUMULATIONS.
RAIN WILL TURN TO SNOW IN THE VALLEYS SATURDAY NIGHT WITH LIGHT
ACCUMULATIONS POSSIBLE. GUSTY SOUTHWEST TO WEST WINDS ARE EXPECTED
IN THE HIGHER ELEVATIONS.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

MTZ003-005-041200-
FLATHEAD/MISSION VALLEYS-MISSOULA/BITTERROOT VALLEYS-
418 AM MST FRI FEB 3 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST
MONTANA AND WEST CENTRAL MONTANA.

.DAY ONE...TODAY AND TONIGHT

SCATTERED SNOW SHOWERS WILL GRADUALLY DECREASE TODAY AND TONIGHT.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

A STRONGER WEATHER SYSTEM WILL MOVE ACROSS WESTERN MONTANA AND
NORTH CENTRAL IDAHO ON SATURDAY. THIS SYSTEM WILL PUSH A WARM
FRONT THROUGH THE REGION...CAUSING THE VALLEYS TO CHANGE OVER TO
ALL RAIN BY SATURDAY AFTERNOON. THEN A COLD FRONT SATURDAY NIGHT
WHICH WILL ALLOW FOR THE RAIN TO TURN TO SNOW WITH LIGHT
ACCUMULATIONS POSSIBLE.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

The office that day

Everything else NWS Missoula, MT issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 3, 3:32 AM MSTWinter Storm WatchMSOFlathead, Granite, Lake, Lincoln, Mineral, Missoula and 2 more13 days
Feb 3, 2:38 PM MSTSnow AdvisoryMSOFlathead, Granite, Lake, Lincoln, Missoula, Powell and 1 more37 hr
Feb 3, 3:22 AM MSTWind AdvisoryMSOClearwater, Idaho34 hr
Feb 3, 2:41 PM MSTHigh Wind WarningMSOClearwater, Idaho23 hr

Nearby

Winter Storm Warnings in Montana, 2006Winter Storm Warnings in Idaho, 2006Every winter storm warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.